×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel - Extra Strength Headache Relief Acetaminophen with Aspirin (NSAID) & Caffeine (300 Caplets) Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength

$11.95

Write a Review

Brand Safrel
Item Form Caplet
Product Benefits Headache Relief
Active Ingredients Acetaminophen, Aspirin, Caffeine
Age Range (Description) Adult

About this item

  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Acetaminophen, Aspirin and Caffeine, it provides headache and pain relief. Compare Safrel All Day Allergy Relief to the active ingredient of Excedrin Extra Strength Headache Relief.
  • ✅ COMPLETE AND FAST PAIN RELIEF – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps. Caffeine provides you energy and restore mental focus to keep you active during the day.
  • ✅ HELPS WITH HEADACHE & OTHER ACHES/PAIN: Provides relief from Headaches, Toothaches, menstrual cramps, arthritis, joint pain and more in one easy to swallow caplet. Adults and children 12 years and older : take 2 caplets every 6 hours.
  • ✅ VALUE PACK SAVINGS: Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • ✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this Extra Strength Headache Relief formula to enjoy your day free from headache and other minor aches/pain.

 

SPN-T2G Safrel - Extra Strength Headache Relief Acetaminophen with Aspirin ((300 Caplets) Value Pack
SPN-T2G Safrel - Extra Strength Headache Relief Acetaminophen with Aspirin ((300 Caplets) Value Pack
SPN-T2G Safrel - Extra Strength Headache Relief Acetaminophen with Aspirin ((300 Caplets) Value Pack
}

Fast Shipping

Delivered within 2-3 business days for a flat rate of $6.99 and free shipping over $59.

30-Day Money Back Gurantee

If you’re not satisfied, you can return the product anytime within 30 days.

Email us at info@safrel.com

Email us at info@safrel.com Email us at info@safrel.com Email us at info@safrel.com

Skeptics Speak

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.